# SDR ASAA2015093013292

- Difficulty date: September 30, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,081 hours, 8,961 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Fault Message
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT CODE 73-31372 ON NR 2 ENGINE WHILE ACCOMPLISHING T/C 78273000.  ACFT GROUNDED.
